# SDR RAIA00711006

- Difficulty date: November 8, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145
- Aircraft serial: 145240
- Aircraft time: 18,099 hours, 15,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7967 - ORD - EMERGENCY LIGHT BEHIND OVERWING EXIT LEFT SIDE INOP.  MAINTENANCE RE-SECURED LIGHT SIGN CONNECTOR AND ACCOMPLISHED EMERGENCY LIGHT TEST.
